# SDR CKSA97001

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Comp
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION AT ALTITUDE APPROX FL340, UNABLE TO PRESSURIZE IN AUTO OR MANUAL.  AIA ABNORMAL AND EMERGENCY PROCEDURES ACCOMPLISHED.  OPERATION OF NR 4 T/C CAUSED CABIN TO DEPRESSURIZE WHEN RAN, TRANSFERRED TO DMI NR 600 IN ACCORDANCE AIA MEL 21-1.  PRESSURIZED AIRCRAFT FOR APPROX 5 MIN, FOUND NO LEAKS AND OPS CHECK GOOD ON GROUND IAW DC-8 MM CHAPTER 21 TO 30 PLACARDS REMOVED.
